MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD SOFT DETACHABLE COIL SYSTEM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD SOFT DETACHABLE COIL SYSTEM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83912
Medical Device Problem Codes Break (1069); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil was difficult to deploy, requiring a snare to remove.Two 2x4 embold soft detachable coil systems was selected for use during a bleed coiling procedure.During the procedure, the coil was difficult to deploy in the mild to moderately tortuous target location.Several attempts were made to deploy the coil, but difficulty was encountered due to small vasculature.It was noted that the pull wire/detachment wire was broken.A snare was used to retrieve the coil, and the procedure was completed with another of the same device.

Brand Name
EMBOLD SOFT DETACHABLE COIL SYSTEM
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20359278
Report Number2124215-2024-61019
Device Sequence Number8085892
Product Code KRD
UDI-Device Identifier00191506026370
UDI-Public00191506026370
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83912
Device Catalogue Number83912
Device Lot Number0033467763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date10/03/2024
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMBOLD SOFT 2X4
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown